# SDR ASAA2025071759803

- Difficulty date: July 17, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION STA 500C-500D CORRODED. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 REPAIRED TRANISITION IAW B737-800 SRM 53-30-53-01-2.W= 1.00 O= .040 R= .020 L= 4.75 D=.020.
